# SDR DALA2022071504922

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0661, LH ENG DRAG FTG HOLES NBR 1 TO 10 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #2 CORROSION ON SKIN AND FITTING BTW 6 AND 9 O'CLOCK POSITION; HOLE #5: CORROSION ON SKIN BTW 5 AND 6 O'CLOCK POSITION; HOLE #6: CORROSION ON SKIN AND FITTING BTW 5 AND 6 CLOCK POSITION; HOLE #7: CORROSION ON SKIN AT 5 O'CLOCK POSITION. IN REF TASK CARD 5720-01100-04A JOB#130-0001 STEP 14.B. CORRECTIVE ACTION: LH ENG DRAG FTG HOLES #2, #5, #6 AND #7 WERE REPAIRED PER PRI 600547-14 REV. 1 AND ER/ A 600547-14AD REV. ORIG SECTION I PERMANENT REPAIR.ACCOMPLISH SECTION II: REPETITIVE GVI INSPECTIONS PRIOR TO 40,004 TOTAL FLIGHT CYCLES AND THEN REPETITIVELY EVERY 950 FLIGHT CYCLES. (2320621)
